TU Berlin

Fachgebiet Algorithmische AlgebraPublications

Inhalt des Dokuments

zur Navigation

Search for Publication

Suche nach Publikationen

All Publications

Bürgisser, P., Cucker, F. and Lotz, M. - Coverage Processes on Spheres and Condition Numbers for Linear Programming. The Annals of Probability 38(2) pp. 570-604, 2010.

Bürgisser, P. and Scheiblechner, P. - On the Complexity of Counting Components of Algebraic Varieties. Journal of Symbolic Computation 44(9) pp. 1114-1136, 2009.

Bürgisser, P. - On defining integers and proving arithmetic circuit lower bounds. Computational Complexity 18 pp. 81-103, 2009.

Bürgisser, P. and Cucker, F. - Exotic quantifiers, complexity classes, and complete problems. Foundations of Computational Mathematics 9(2) pp. 135-170, 2009.

Allender, E., Bürgisser, P., Kjeldgaard-Pedersen, J. and Miltersen, P. B. - On the Complexity of Numerical Analysis. SIAM J. Comput. 38(5) pp. 1987-2006, 2009.

Bürgisser, P., Gathen, J. v. z., Goldreich, O. and Sudan, M. - Oberwolfach Report No. 52/2009 on "Complexity Theory". Oberwolfach Reports 6(4) pp. 2787-2850, European Mathematical Society, 2009.

Bürgisser, P. and Ikenmeyer, C. - A max-flow algorithm for positivity of Littlewood-Richardson coefficients. FPSAC 2009 DMTCS proc. AK pp. 267-278, Hagenberg, Austria, 2009.

Bürgisser, P. - Smoothed Analysis of Condition Numbers. Foundations of Computational Mathematics London Mathematical Society Lecture Note Series (363) pp. 1- 41, . Cambridge University Press, Hong Kong, 2009.

Bürgisser, P., Cucker, F. and Lotz, M. - The probability that a slightly perturbed numerical analysis problem is difficult. Math. Comp. 77 pp. 1559-1583, 2008.

Bürgisser, P. and Ikenmeyer, C. - The Complexity of Computing Kronecker Coefficients. FPSAC 2008 DMTCS proc. AJ pp. 357-368, Valparaiso-Viña del Mar, Chile, 2008.

Bürgisser, P. and Scheiblechner, P. - Differential Forms in Computational Algebraic Geometry. Proc. of ISSAC pp. 61-68, Waterloo, Canada, 2007.

Bürgisser, P. - Average Euler Characteristic of Random Real Algebraic Varieties. Comptes Rendus - Mathematique 345(9) pp. 507-512, 2007.

Scheiblechner, P. - On the complexity of deciding connectedness and computing Betti numbers of a complex algebraic variety. Journal of Complexity 23(3) pp. 359-379, 2007.

Bürgisser, P. and Lotz, M. - The complexity of computing the Hilbert polynomial of smooth equidimensional complex projective varieties. Foundations of Computational Mathematics 7(1) pp. 51-86, 2007.



Schnellnavigation zur Seite über Nummerneingabe